MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD SOFSILK; SUTURE, NONABSORBABLE, SILK

DAVIS & GECK CARIBE LTD SOFSILK; SUTURE, NONABSORBABLE, SILK
Model Number S-316
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, on a laparoscopic appendectomy, the surgeon requested for a silk suture without the needle for a ligation.However, the ligation burst.Another silk suture thread was used to ligate.However, the ligation burst again.There was no patient injury.

Brand Name
SOFSILK
Common Device Name
SUTURE, NONABSORBABLE, SILK
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 18750
DO  18750
MDR Report Key9902377
Report Number9612501-2020-00561
Device Sequence Number16307262
Product Code GAP
UDI-Device Identifier20884521086491
UDI-Public20884521086491
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K981128
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model NumberS-316
Device Catalogue NumberS-316
Device Lot NumberD8E1476X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2020
Initial Report FDA Received Date03/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age15 YR